# SDR FDEA201009023237

- Difficulty date: September 2, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 84,734 hours, 27,661 cycles
- Engine: Ge CF66D
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 20D102
- Condition: Dirty
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL360, AFTER COCKPIT TEMP ADJUSTMENT-STRONG SMOKE ODOR FOLLOWED BY LARGE AMOUNT OF SMOKE IN COCKPIT.  FOLLOWED QUICK REF HANDBOOK FOR SMOKE AND FUMES.  EMERGENCY DECLARED AND LANDED.  REF MM 21-53-00-7 & JRH C/W PACK BURN ON ALL 3 ACFT.   PACKS WITH ENG BLEED AIR FROM ALL 3 ENGINES FOR OVER 60 MIN AND PACKS OPS NORMAL.  NO ODOR PRESENT.   R & R ALL 3 COALESCER BAGS IAW MM 21-54-03-2 AND AIR COND SYS TESTS NORMAL IAW MM 21-00-01-5 WITH ENG BLEED AIR.  FINAL CLOSED.
